# SDR EIA2006374

- Difficulty date: November 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 117,601 hours, 25,388 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2121
- Part serial: 370
- Condition: No Test
- Location: Cargo Bay
- Part time: 29,327 hours, 6,557 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SMOKE INDICATOR PANEL RESET LIGHT WILL NOT ILLUMINATE DURING TEST FOR DETECTOR 1A.  REPLACED 1A SMOKE DETECTOR AND OPS CHECK PER SUPPLEMENTAL MM 26-14-01.
